# SDR USAA20090616BB100

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 81120401
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE SLIDE ARMED LIGHT OVER DOOR L4 DOES NOT ILLUMINATE.  REPLACED FORWARD GIRT ACTUATOR.
